# SDR A6WA201140867

- Difficulty date: October 7, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Lt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, SMELLED ELECTRICAL ODOR IN COCKPIT.   ODOR DID NOT APPEAR TO BE COMING FROM GASPERS.  ODOR NOT PRESENT IN CABIN AREA.  OPERATED ALL ELECTRICAL CONSUMERS AND LIGHTS WHILE OPERATING ENGINES WITH ACMS.  ISOLATED ELECTRICAL ODOR PRESENT REF 220998/2 FOR MEL.  INSPECTED LT PACK ASSY FOUND Y-DUCT DISCONNECTED AND CRACKED.  R & R LT PACK DISCHARGE Y DUCT IAW AMM 21-51-15 ALONG WITH CLEANING LT COALSCER BAG IAW AMM 21-51-13 LEAK AND OPS CHECK GOOD, NO UNUSUAL NOTED, CLEARED MEL.
